|Document ID (ISN)||104911|
|ISSN - Serial title
||0105-1873 - Contact Dermatitis
|Convention or series no.
||Jappe U., Geier J., Hausen B.M.
||Contact vitiligo following a strong patch test reaction to triglycidyl-p-aminophenol in an aircraft industry worker: Case report and review of the literature
||Aug. 2005, Vol.53, No.2, p.89-92. Illus. 9 ref.
||Epoxy resin systems are a frequent cause of occupational allergic contact dermatitis. A 50-year-old patient developed eczematous skin lesions on the back of his hands, lower arms and eye lids, two months after starting work in aircraft construction. Patch tests showed positive reactions to nickel sulfate and to epoxy resins based on the diglycidyl ether of bisphenol F and on 1,4-butanediol diglycidyl ether. Triglycidyl-p-aminophenol (TGPAP) applied at 1% and 0.1% induced the strongest positive reaction. Four months later, the patient presented with two circular depigmented spots in the former TGPAP-patch test areas. Dermatohistopathology confirmed the diagnosis of contact vitiligo.
||allergens; epoxy resins; aircraft industry; leukoderma; eczema; epoxy compounds
||case study; Germany; skin tests; diglycidyl ethers; glycidyl ethers; nickel sulfate
||D - Periodical articles
|Country / State or Province||Germany|
||Toxic and dangerous substances
|Broad subject area(s)
Aerospace manufacturing and maintenance industry